Polynomial mappings into a Stiefel manifold and immersions

Iwona Krzyżanowska , Zbigniew Szafraniec

Abstract

n/a
Author Iwona Krzyżanowska IM
Iwona Krzyżanowska,,
- Institute of Mathematics
, Zbigniew Szafraniec IM
Zbigniew Szafraniec,,
- Institute of Mathematics
Journal seriesHouston Journal of Mathematics, ISSN 0362-1588
Issue year2014
Vol40
No3
Pages987-1006
Keywords in EnglishStiefel manifolds, immersions, quadratic forms
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 0.424 (2) - 2014=0.446 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back